# SDR ABXA060277

- Difficulty date: October 4, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 40,659 hours, 43,995 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Thermal Switch
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW ANTI-FOG TEMPERATURE SENSOR ARCING.  REPLACED CAPTAIN'S CLEARVIEW WINDOW ANTI-FOG THERMAL SWITCH IAW DC9 MM 30-41-02-2-0001.
